# SDR AU510001672

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Part number: 1060779124A
- Condition: Failed
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD KRUGER FLAP NOSE LINK EYE END SHEARED.
